# SDR ASAA1057776

- Difficulty date: May 1, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 11,843 hours, 3,489 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 1741010201
- Part serial: 005269
- Condition: Inoperative
- Location: Cockpit
- Part time: 11,843 hours, 3,489 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT'S MCDU BRACKET KNOB INOP.  REMOVED & REPLACED CAPT'S MCDU REF MM 34 61 01.  OPS CHECKED NORMAL.
